I had Smartlipo 3 months ago and have these dark

Patient: I had Smartlipo 3 months ago and have these dark lines that persist on my inner thighs. I know that hyper-pigmentation can be an adverse result of Smartlipo, but can’t decide if that is what is going on here or if this darkness is caused by an indentation created due to the contouring process. If I pull the skin taut, the darkness disappears.Can you please advise?

Symptoms: Skin discoloration

Images:
I had Smartlipo 3 months ag...-1 I had Smartlipo 3 months ag...-1 I had Smartlipo 3 months ag...-1

Doctor: Hello,Thanks for your query, an elucidate history and pictures.Read and understood that you have undergone Smartli po 3 months back and that there are dark lines on inner thighs.The very finding of dark lines disappearing on pulling the skin tight indicates that they are seen due to indentation caused by contouring process and not due to hyper-pigmentation.My thoughts. Since it is just three months give it some more time. If the body’s own healing process does realignment of the tissues this may go away.Hence wait and watch policy at the moment.I hope this answers helps you.

Comments / Follow Ups

Patient: Thank so much. Is there anything that can be done to correct the issue if it is not resolved over time?

Doctor: Thanks for your appreciation.
Surely yes, fillers can be used to correct it and it will be effective since there is no hyper-pigmentation.

Patient: One last question, please. Fillers would only be a temporary solution, correct? If so, are there any permanent solutions?

Doctor: Very true.
The newer collagen fillers work for 1 to 5 years and by that time the body too takes care of its trauma, irrespective of whether it is surgical, physical or physiological.
Permanent solution can be surgical only and only if required.
Wait and watch at the moment.

Patient: Thanks so much for your help.

Doctor: You are most welcome.
Wishing you all the best.
Take care.


Advertisement